# SDR SWIA202164334

- Difficulty date: December 14, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON, OUTB HINGE ASSEMBLY HAS MULTIPLE CORRODED HARDWARE. (FLAGGED)   (C CHECK RO 02-12-2022)   REMOVED AND INSTALLED NEW HARDWARE FOR R/H AILERON OUTBOARD  HINGE REF CRJ200 SRM 51-41-02. BONDING TEST GOOD.
